# SDR ASAA2013083095913

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,987 hours, 7,827 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 116A550812
- Condition: Punctured
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAL RIB HAS A PUNCTURE.  R & R SEAL RIB.
